MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0008800
Medical Device Problem Codes Mechanical Problem (1384); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to the procedure, the device displayed error code 58: (self-test process failure (one of the tests completed with a fail status)) and the message change footswitch.The procedure could not be completed due to this event.No patient complications were reported.This event is being reported for an aborted/cancelled procedure with a patient under unknown sedation.
 
Event or Problem Description
It was reported that, prior to the procedure, the device displayed error code 58: (self-test process failure (one of the tests completed with a fail status)), 145 (external indicator - foot switch down on request for ready or during self-test) and the message change footswitch.The procedure could not be completed due to this event.No patient complications were reported.This event is being reported for an aborted/cancelled procedure with a patient under unknown sedation.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.Upon investigation of the console, replacement of the footswitch was recommended to resolve the anomaly.The malfunction found could have affected the device performance leading to the event experienced by the customer.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of device - device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.
 
Event or Problem Description
It was reported that, prior to the procedure, the device displayed error code 58: (self test process failure (one of the tests completed with a fail status)), 145 (external indicator foot switch down on request for ready or during self test) and the message change footswitch.The procedure could not be completed due to this event.No patient complications were reported.This event is being reported for an aborted/cancelled procedure with a patient under unknown sedation.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam ind. park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24007852
Report Number2124215-2026-01356
Device Sequence Number9405893
Product Code GEX
UDI-Device Identifier07290109145419
UDI-Public(01)07290109145419(11)230904(10)1226
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008800
Device Catalogue NumberGA-0008800
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/12/2026
02/25/2026
04/21/2026
08/21/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/02/2026
03/12/2026
05/13/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale